# SDR 95FDEA01361

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02), ON BEAM BS 480 LBL 12 TO 36 WL 208.  REPAIRED UPPER CHORD OF FLOORBEAM BS 480 RBL 15 LBL 36 PER FEDEX SRM 53-10-8, ALODINED, PRIMERED AND PAINTED.  FOUND CORROSION OUT OF LIMITS PER FEDEX SRM 53-10-1.
